Help me!

Hi I began using a progesterone creme about 2 and a half weeks ago. The past couple of months I had been having terrible episode of severe fatigue, nausea, dizziness, anxiety, depression, and feeling terrible. This was a pattern every month around the same time. I began the creme and noticed that my sleep had drastically improved and felt somewhat better. This month when the cycle would begin I started to have some of the same symptoms but not to the severity. This month I'm very dizzy and lightheaded at times and emotional. Could the creme be causing this and how long will it take to notice a really big difference from using the creme?

Comments for Help me!

Click here to add your own comments

Jul 03, 2014
Help me!
by: Joy

You are suffering from Estrogen Dominance symptoms. You do not say how much progesterone cream you are using. It is most important that you use a cream with the correct progesterone concentration. How to use Progesterone Cream will also help you to understand it’s benefits, if it is not used correctly it will not work.

Vitamin D is also very important, as a deficiency reduces the benefits of progesterone, do you know what your level is?

Hope this helps.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...